# SDR ASAA2018060124869

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 20,346 hours, 6,733 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE VALVE CLOSED INDICATOR ILLUMINATED ON PREFLIGHT.  ACFT GROUNDED.  ENG DID NOT SHUT OFF WITH FIRE HANDLE PER MAINTENANCE PROCEDURES. UNABLE TO VERIFY DISCREPANCY. ACCOMPLISHED MAINT PROCEDURE ASSOCIATED WITH MEL 73-10 FOUR TIMES. NO DEFECTS NOTED. ENG NR 2 DECELERATES IMMEDIATELY UPON FIRE HANDLE BEING PULLED. VERIFIED NR 2 ENG HPSOV INDICATOR & NR 2 SPAR VALVE, ENG CIRCUIT BREAKERS ARE CLOSED.  ENG SHUT OFF WITH START LEVER.  REPAIR CONFIRMATION IAW FIM 73-06 TASK 804, CHECKED NORMAL.   NR 2 ENG VALVE CLOSED LIGHT DIMMED,   ILLUMINATED & EXTINGUISHED NORMALLY DURING SEVERAL ENG STARTS & SHUTDOWNS. POWERPLANT TESTS 12 & 13 CHECKED NORMAL IAW MM 71-00-00. ETOPS GND VERIFICATION SUCCESSFUL.
